# SDR UALA2009072802261

- Difficulty date: July 27, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 28,333 hours, 7,194 cycles
- Engine: Pwa PW4056
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198587
- Part serial: 108
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START.  APU WILL REACH 33 PERCENT AND OVER 700 EGT.  FOUND STARTER CLUTCH FAILURE.  INSPECTED MAG.  PLUGS AND REPLACED LUBE PRESSURE AND SCAVENGE FILTERS, NO METAL NOTED.  REPLACED STARTER CLUTCH.  REPLACED STARTER.  OPS AND LEAK CHECK'S OK.
